# SDR AALA2018072309021

- Difficulty date: July 19, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 52,263 hours, 30,323 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ECAM SMOKE IN LAVATORY ON FLIGHT ATTENDANT PANEL,M LAVATORY 2R.  ACCOMPLISHED A RESET OF SMOKE DETECTION CONTROL UNIT IAW AMM 26-16-00. OPERATIONS CHECK OK.  THE AIRCRAFT WAS GROUNDED.
